Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Jordan triple forms of Jordan algebras


Author: Erhard Neher
Journal: Proc. Amer. Math. Soc. 87 (1983), 386-388
MSC: Primary 17C20
MathSciNet review: 684623
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a central nondegenerate Jordan triple system over a field of characteristic $ \ne 2$ has a nonzero center iff it is scalar isomorphic to a Jordan algebra. As an application we classify Jordan triple forms of Jordan algebras.


References [Enhancements On Off] (What's this?)

  • [1] Hel Braun and Max Koecher, Jordan-Algebren, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Band 128, Springer-Verlag, Berlin-New York, 1966 (German). MR 0204470
  • [2] Kurt Meyberg, Lectures on algebras and triple systems, The University of Virginia, Charlottesville, Va., 1972. Notes on a course of lectures given during the academic year 1971–1972. MR 0340353
  • [3] Erhard Neher, Jordan triple systems with completely reducible derivation or structure algebras, Pacific J. Math. 113 (1984), no. 1, 137–164. MR 745600

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17C20

Retrieve articles in all journals with MSC: 17C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0684623-0
Keywords: Jordan triple systems, center, forms of Jordan algebras
Article copyright: © Copyright 1983 American Mathematical Society